Title of article
Forced symmetry-breaking via boundary conditions Original Research Article
Author/Authors
Zhen Mei، نويسنده , , Chih-Wen Shih، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2001
Pages
18
From page
509
To page
526
Keywords
Homotopy of boundary conditions , Bifurcation , Symmetry-breaking , Liapunov–Schmidt method
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
2001
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
857334
Link To Document